# SDR SWAA2023082883505

- Difficulty date: July 28, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 57,834 hours, 34,664 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING T/E ACCESS PANEL 561AB LOWER SKIN SURFACE AROUND FASTENER HOLES CRACKS.<[01] APPLIED TOPCOAT ON L/H WING T/E ACCESS PANEL 561AB LOWER SKIN SURFACE REF B 737 AMM 51-21-73-370-803;[02] APPLIED REPAIR IN DAMAGE AREA AROUND FASTENER HOLES ON PANEL #561AB AS PER B737 SRM 51-70-04-2R-9 PARA 4.L; M; N; MATERIAL USED PO#1775890; PO#2011230 AND PO#1690463;[03] VERIFIED STEP 2
